MathSciNet Relay Station
MathSciNet bibliographic data
MR51244 20.0X
Hu, Sze-tsen Cohomology theory in topological groups. Michigan Math. J. 1, (1952). 11–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement